Full Text: PDF
Received August 8, 2018; Accepted January 19, 2019; Published February 2, 2019
Abstract. In this paper, iterative algorithms for common zero points of an infinite family of d-accretive mappings are designed. Strong convergence theorems are proved in a real uniformly convex and uniformly smooth Banach space. Applications to elliptic systems and parabolic systems with p-Laplacian and curvature systems with the Neumann boundary value are provided to support our main results.
How to Cite this Article:
Li Wei, Ravi P. Agarwal, Li-Ling Duan, New iterative designs for an infinite family of d-accretive mappings in a Banach space, Journal of Nonlinear Functional Analysis, Vol. 2019 (2019), Article ID 4, pp. 1-18.